American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 263 found      Go to page: 1 2 3 4 5 6 > >>

[61] Cédric Villani. Problems. Graduate Studies in Mathematics 58 (2003) 307-348.
Book volume table of contents
View Article: PDF

[62] Cédric Villani. Geometry of optimal transportation. Graduate Studies in Mathematics 58 (2003) 47-105.
Book volume table of contents
View Article: PDF

[63] Cédric Villani. Introduction. Graduate Studies in Mathematics 58 (2003) 1-15.
Book volume table of contents
View Article: PDF

[64] Cédric Villani. The Kantorovich duality. Graduate Studies in Mathematics 58 (2003) 17-46.
Book volume table of contents
View Article: PDF

[65] Cédric Villani. Topics in Optimal Transportation. Graduate Studies in Mathematics 58 (2003) MR MR1964483.
Book volume table of contents   

[66] Cédric Villani. The Monge-Amp\`ere equation. Graduate Studies in Mathematics 58 (2003) 125-141.
Book volume table of contents   
View Article: PDF

[67] Cédric Villani. A differential point of view on optimal transportation. Graduate Studies in Mathematics 58 (2003) 237-266.
Book volume table of contents   
View Article: PDF

[68] Cédric Villani. Brenier's polar factorization theorem. Graduate Studies in Mathematics 58 (2003) 107-124.
Book volume table of contents   
View Article: PDF

[69] Cédric Villani. Displacement interpolation and displacement convexity. Graduate Studies in Mathematics 58 (2003) 143-182.
Book volume table of contents   
View Article: PDF

[70] Cédric Villani. The metric side of optimal transportation. Graduate Studies in Mathematics 58 (2003) 205-235.
Book volume table of contents   
View Article: PDF

[71] Naotsugu Chinen. Circle maps having an infinite $\omega$-limit set which contains a periodic orbit have positive topological entropy. Proc. Amer. Math. Soc. 131 (2003) 3547-3551. MR 1991767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Oleg N. Ageev. On asymmetry of the future and the past for limit self-joinings. Proc. Amer. Math. Soc. 131 (2003) 2053-2062. MR 1963750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Young-Ho Ahn and Mariusz Lemanczyk. An algebraic property of joinings. Proc. Amer. Math. Soc. 131 (2003) 1711-1716. MR 1955257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Ryotaro Sato. A remark on real coboundary cocycles in $L^{\infty}$-space. Proc. Amer. Math. Soc. 131 (2003) 231-233. MR 1929042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Min Qian and Shu Zhu. SRB measures and Pesin's entropy formula for endomorphisms. Trans. Amer. Math. Soc. 354 (2002) 1453-1471. MR 1873014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] V. Kharlamov, J.-J. Risler and E. Shustin. Maximal smoothings of real plane curve singular points. American Mathematical Society Translations: Series 2 202 (2001) 167-195.
Book volume table of contents
View Article: PDF

[77] Ilia Itenberg. On the number of even ovals of a nonsingular curve of even degree in $\mathbb {R}P^2$. American Mathematical Society Translations: Series 2 202 (2001) 121-129.
Book volume table of contents
View Article: PDF

[78] Vadim A. Kaimanovich. Equivalence relations with amenable leaves need not be amenable. American Mathematical Society Translations: Series 2 202 (2001) 151-166.
Book volume table of contents
View Article: PDF

[79] Alexander Degtyarev. On the Pontryagin-Viro form. American Mathematical Society Translations: Series 2 202 (2001) 71-94.
Book volume table of contents
View Article: PDF

[80] Nikolai V. Ivanov. Isometries of Teichm\"uller spaces from the point of view of Mostow rigidity. American Mathematical Society Translations: Series 2 202 (2001) 131-149.
Book volume table of contents
View Article: PDF

[81] Jørgen Ellegaard Andersen and Vladimir Turaev. Higher skein modules, II. American Mathematical Society Translations: Series 2 202 (2001) 21-30.
Book volume table of contents
View Article: PDF

[82] A. M. Vershik. Vladimir Abramovich Rokhlin. American Mathematical Society Translations: Series 2 202 (2001) 1-10.
Book volume table of contents
View Article: PDF

[83] Benjamin Weiss. Monotileable amenable groups. American Mathematical Society Translations: Series 2 202 (2001) 257-262.
Book volume table of contents
View Article: PDF

[84] A. M. Vershik. A. Rokhlin and the modern theory of measurable partitions. American Mathematical Society Translations: Series 2 202 (2001) 11-20.
Book volume table of contents
View Article: PDF

[85] S. Yu. Orevkov. Complex orientations of $M$-curves of degree 7. American Mathematical Society Translations: Series 2 202 (2001) 215-227.
Book volume table of contents
View Article: PDF

[86] V. Turaev and A. Vershik (Editors). Topology, Ergodic Theory, Real Algebraic Geometry. American Mathematical Society Translations: Series 2 202 (2001) MR MR1819175.
Book volume table of contents

[87] Yuri Kifer. On the topological pressure for random bundle transformations. American Mathematical Society Translations: Series 2 202 (2001) 197-214.
Book volume table of contents
View Article: PDF

[88] Oleg Viro. Encomplexing the writhe. American Mathematical Society Translations: Series 2 202 (2001) 241-256.
Book volume table of contents
View Article: PDF

[89] Alexander Bufetov. Markov averaging and ergodic theorems for several operators. American Mathematical Society Translations: Series 2 202 (2001) 39-50.
Book volume table of contents
View Article: PDF

[90] Sergey Finashin. Rokhlin's question and smooth quotients by complex conjugation of singular real algebraic surfaces. American Mathematical Society Translations: Series 2 202 (2001) 109-119.
Book volume table of contents
View Article: PDF


Results: 61 to 90 of 263 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia